Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 88, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 26, 2011, 8:50 PM EDT for Fayette County, Pennsylvania; Preston County, West Virginia; Garrett County, Maryland. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2011, 8:50 PM EDT (00:50 UTC)
- Expired
- May 26, 2011, 9:15 PM EDT
- In force
- 25 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Garrett County, MD, Fayette County, PA, Preston County, WV
The radar
The Pittsburgh radar (KPBZ), 110 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 6:06 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
| May 26, 1:42 PM EDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 0.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2122 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
373
WUUS51 KPBZ 270050
SVRPBZ
MDC023-PAC051-WVC077-270115-
/O.NEW.KPBZ.SV.W.0088.110527T0050Z-110527T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
850 PM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GARRETT COUNTY IN WESTERN MARYLAND...
SOUTHEASTERN FAYETTE COUNTY IN SOUTHWEST PENNSYLVANIA...
NORTHEASTERN PRESTON COUNTY IN NORTHERN WEST VIRGINIA...
* UNTIL 915 PM EDT
* AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR VALLEY POINT...MOVING
NORTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VALLEY POINT... CRANESVILLE... BRUCETON MILLS...
CLIFTON MILLS... HAZELTON... FRIENDSVILLE...
MARKLEYSBURG... MINERAL SPRING... OHIOPYLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
&&
LAT...LON 3946 7961 3958 7979 3994 7944 3991 7939
3985 7941 3985 7939 3981 7935 3979 7936
3978 7939 3972 7939 3972 7922
TIME...MOT...LOC 0050Z 220DEG 29KT 3960 7962
$$
152 follow-up statements
788
WWUS51 KPBZ 270102
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
902 PM EDT THU MAY 26 2011
MDC023-PAC051-WVC077-270115-
/O.CON.KPBZ.SV.W.0088.000000T0000Z-110527T0115Z/
GARRETT MD-FAYETTE PA-PRESTON WV-
902 PM EDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR PRESTON...FAYETTE AND GARRETT COUNTIES...
AT 857 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HAZELTON...MOVING
NORTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VALLEY POINT... HAZELTON... CRANESVILLE...
CLIFTON MILLS... BRUCETON MILLS... FRIENDSVILLE...
FARMINGTON... MARKLEYSBURG... MINERAL SPRING...
OHIOPYLE...
MOVE INDOORS WHEN THUNDERSTORMS APPROACH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY MORNING FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA.
LAT...LON 3946 7961 3958 7979 3994 7944 3991 7939
3985 7941 3985 7939 3981 7935 3979 7936
3978 7939 3972 7939 3972 7922
TIME...MOT...LOC 0102Z 227DEG 31KT 3966 7949
$$
15991
WWUS51 KPBZ 270111
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
911 PM EDT THU MAY 26 2011
MDC023-PAC051-WVC077-270121-
/O.EXP.KPBZ.SV.W.0088.000000T0000Z-110527T0115Z/
GARRETT MD-FAYETTE PA-PRESTON WV-
911 PM EDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR PRESTON...FAYETTE AND GARRETT
COUNTIES WILL BE ALLOWED TO EXPIRE AT 915 PM EDT...
NO SEVERE REPORTS HAVE BEEN RECEIVED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY MORNING FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA.
LAT...LON 3946 7961 3958 7979 3994 7944 3991 7939
3985 7941 3985 7939 3981 7935 3979 7936
3978 7939 3972 7939 3972 7922
TIME...MOT...LOC 0111Z 227DEG 31KT 3971 7942
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:45 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 26, 7:45 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 745 PM EDT THU MAY 26 2011 .SYNOPSIS... A LARGE SLOW MOVING LOW PRESSURE SYSTEM WILL MOVE INTO THE UPPER OHIO VALLEY TONIGHT, AND PROVIDE PERIODS OF SHOWERS AND THUNDERSTORMS INTO FRIDAY NIGHT. HIGH PRESSURE, COMING FROM THE SOUTH, WILL BRING DRY AND MUCH WARMER WEATHER THIS WEEKEND. && .NEAR TERM /THROUGH FRIDAY/... 22Z RUC UPPER LEVEL ANALYSIS INDICATES A 70KT JET MAX AT 300MB EXTENDING FROM THE OHIO VALLEY NORTHEASTWARD INTO EASTERN OHIO CANADA. AT THE MID-LEVELS, A 500MB TROUGH AXIS EXTENDS FROM MICHIGAN SOUTHWARD INTO INDIANA WITH A SERIES OF VORT MAXES ROTATING AROUND ITS BASE. THE FIRST IMPULSE IS AHEAD OF THE TROUGH AND MOVING ACROSS OHIO WITH THE SECOND IN SOUTHERN INDIANA. AT THE SURFACE, A 1005MB LOW IS LOCATED ACROSS THE OHIO-INDIANA BORDER WITH A COLD FRONT EXTENDING SOUTH OF THIS FEATURE INTO THE TENNESSEE VALLEY. THIS EVENING...FORECAST HAS BEEN UPDATED TO ADD A SEVERE THUNDERSTORM WATCH TO EASTERN OHIO AND WESTERN PA. A STABLE AREA OF CLEARING IS ALLOWING FOR SURFACE HEATING ACROSS MUCH OF THE AREA. ALTHOUGH THIS AREA IS STABLE AT THIS TIME, UPSTREAM CONVECTION IN SOUTHEASTERN OHIO AND WEST VIRGINIA ALONG WITH AROUND 50KTS OF 0-6KM BULK SHEAR WILL ALLOW FOR THE SEVERE THREAT INTO THIS EVENING. DAMAGING WINDS WILL CONTINUE TO BE THE PRIMARY THREAT WITH A LESS HAIL THREAT. TONIGHT...SHOWERS AND STORMS WILL WEAKEN AFTER MIDNIGHT INTO THE EARLY MORNING HOURS. THE COLD FRONT WILL ALSO WEAKEN AS IT MOVES SLOWLY AND LIKELY BECOME DIFFUSE BY FRIDAY AFTERNOON AS IT MOVES INTO THE RIDGE TO THE EAST. WITH THE AREA STILL IN WARM AIR ADVECTION AHEAD OF THE FRONT, LOWS OVERNIGHT ARE FORECAST TO BE A MAV/MET BLEND IN THE LOWER 60S ACROSS THE AREA. ON FRIDAY...THE MID-LEVEL TROUGH WILL CROSS THE AREA THROUGHOUT THE DAY. THERE WILL STILL BE A RISK OF SCATTERED THUNDERSTORMS IN THE AFTERNOON BUT LESS RISK OF ANY SEVERE STORMS. HIGHS WILL BE COOLER, IN THE MID 70S ACROSS MUCH OF THE AREA. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY/... BY LATE FRIDAY THE WEAK SURFACE LOW AND COLD FRONT WILL BE GONE WITH THE REMAINING TROF MERGING WITH THE WARM FRONT OF THE NEXT SYSTEM. THE UPPER LEVEL SYSTEM HAVE OPENED UP WITH JUST A WAKE SHORTWAVE TROUGH OVER THE REGION. THIS TROUGH WILL SLOWLY MOVE EASTWARD AND SHOULD CLEAR THE REGION BY SAT MORNING. WILL STILL LEAVE IN A MENTION OF SHOWERS FOR A PORTION OF SATURDAY IN THE EAST. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... MEDIUM RANGE MODELS ARE SHOWING AGREEMENT FOR AN EXTENDED DRY PERIOD BEGINNING SATURDAY NIGHT AND CONTINUING THROUGH TUESDAY. INCREASING MOISTURE WILL BRING A SLIGHT CHANCE OF SHOWERS BY WEDNESDAY. BUT A RETURN TO DRY WEATHER AS THE WEAK SHORT WAVE MOVES EAST OF THE DISTRICT. MUCH ABOVE NORMAL TEMPS ARE EXPECTED FOR THE FORECAST PERIOD. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... A LOW PRESSURE SYSTEM OVER WESTERN OHIO IS PROGGED TO MAKE ONLY VERY SLOW EASTWARD PROGRESS THROUGH THE TAF PERIOD. TEMPO GROUPS ARE FORECAST FOR SCATTERED THUNDERSTORMS THAT WILL MOVE FROM OHIO AND WEST VIRGINIA INTO THE TERMINALS THROUGH 04Z. CB GROUPS ARE CURRENTLY FORECAST AT KFKL/KDUJ, AND MAY NEED TEMPOS ADDED THERE IF STORMS CONTINUE TO DEVELOP UPSTREAM. MAINLY MVFR VISIBILITIES ARE EXPECTED IN STORMS, BUT BRIEF IFR CONDITIONS ARE POSSIBLE IN STRONGER CELLS ALONG WITH GUSTS OVER 30 KT. OUTSIDE OF STORMS, SOUTHWEST SURFACE WINDS WILL RANGE BETWEEN 10 AND 15 KTS. THUNDERSTORMS WILL DECREASE LATER TONIGHT WITH A FEW LINGERING SHOWERS MOVING MOSTLY EAST OF THE AREA BY 06Z. VFR CONDITIONS CAN THEN BE EXPECTED WITH SOUTHWESTERLY SURFACE WINDS AROUND 5 KTS. CB GROUPS ARE FORECAST IN THE LATE AFTERNOON ON FRIDAY WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS POSSIBLE. THE POTENTIAL EXISTS FOR RESTRICTIONS IN AREAS OF SHOWERS AND SCATTERED STORMS AGAIN FRIDAY AFTERNOON AND EVENING. A FEW LINGERING SHOWERS WILL BE POSSIBLE EARLY SATURDAY BEFORE HIGH PRESSURE BUILDS IN. A DRY PATTERN CAN THEN BE EXPECTED WITH VFR CONDITIONS PREVAILING THROUGH TUESDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, May 26, 8:43 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 843 PM EDT THU MAY 26 2011 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-280045- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 843 PM EDT THU MAY 26 2011 ...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 26, 7:12 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
712 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 1 S DESIRE 41.01N 78.89W
05/26/2011 JEFFERSON PA EMERGENCY MNGR
TREES DOWN ON DESIRE ROAD
&&
EVENT NUMBER PBZ1100793
TGREENLocal storm report, May 26, 7:50 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
750 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG APOLLO 40.58N 79.57W
05/26/2011 ARMSTRONG PA EMERGENCY MNGR
NUMEROUS LARGE TREES REPORTED DOWN
&&
EVENT NUMBER PBZ1100794
JDLocal storm report, May 26, 7:52 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
752 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND DMG 3 NW DAYTON 40.91N 79.28W
05/26/2011 ARMSTRONG PA EMERGENCY MNGR
TREES REPORTED DOWN
&&
EVENT NUMBER PBZ1100795
JDSpecial weather statement, May 26, 8:24 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
824 PM EDT THU MAY 26 2011
PAZ031-075-WVZ021>023-270100-
FAYETTE PA-GREENE PA-MARION WV-MONONGALIA WV-PRESTON WV-
824 PM EDT THU MAY 26 2011
...A CLUSTER OF THUNDERSTORMS WITH POSSIBLE GUSTY WIND WILL AFFECT
EASTERN MARION...EASTERN MONONGALIA...EXTREME SOUTHEASTERN
GREENE...EXTREME SOUTHWESTERN FAYETTE AND NORTHWESTERN PRESTON
COUNTIES...
AT 820 PM EDT...THE LEADING EDGE OF THE THUNDERSTORM CLUSTER WAS
LOCATED OVER VALLEY FALLS...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS. FURTHER
STRENGTHENING TO SEVERE LEVELS IS POSSIBLE AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT.
THIS STORM WILL BE NEAR GATH...MILLERSVILLE...PALATINE...AND GASTON
JUNCTION AROUND 830 PM...SAMARIA...FORKSBURG...CANTON...AND WINFIELD
AROUND 835 PM...MOUNT HARMONY AND CATAWBA AROUND 840 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3944 7991 3945 7995 3938 8007 3938 8010
3940 8011 3939 8020 3941 8025 3973 8003
3972 7959 3932 7991
15Local storm report, May 26, 8:27 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
827 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG CHALKHILL 39.84N 79.62W
05/26/2011 FAYETTE PA TRAINED SPOTTER
TREES AND UTILITY LINES REPORTED DOWN ON FAYETTE
SPRINGS ROAD
&&
EVENT NUMBER PBZ1100796
JDSpecial weather statement, May 26, 8:31 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
831 PM EDT THU MAY 26 2011
OHZ059-068-069-270115-
BELMONT OH-MONROE OH-NOBLE OH-
831 PM EDT THU MAY 26 2011
...STRONG THUNDERSTORMS WILL AFFECT NOBLE...SOUTHERN BELMONT AND
WESTERN MONROE COUNTIES...
AT 825 PM EDT...THE LEADING EDGE OF THE THUNDERSTORMS WAS NEAR
KILMER...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS. FURTHER
STRENGTHENING TO SEVERE LEVELS IS POSSIBLE AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3981 8168 3995 8126 3994 8123 3996 8123
4011 8077 3957 8125 3960 8127 3958 8128
3958 8135 3963 8146 3958 8148 3959 8159
3965 8159 3967 8165 3974 8165 3975 8169The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 5:43 PM EDT | Special Weather Statement | PBZ | Venango | 47 min |
| May 27, 5:51 PM EDT | Special Weather Statement | PBZ | Indiana | 39 min |
| May 27, 6:28 PM EDT | Special Weather Statement | PBZ | Fayette, Indiana | 62 min |
| May 27, 7:30 PM EDT | Special Weather Statement | PBZ | Westmoreland | 60 min |
| May 26, 8:24 PM EDT | Special Weather Statement | PBZ | Monongalia | 36 min |
| May 26, 9:16 PM EDT | Special Weather Statement | PBZ | Tucker | 59 min |
| May 26, 10:41 PM EDT | Special Weather Statement | PBZ | Preston | 64 min |
| May 27, 7:26 PM EDT | Areal Flood Advisory | PBZ | Garrett | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in West Virginia, 2011Severe Thunderstorm Warnings in Maryland, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.